# SDR SWAA040388

- Difficulty date: February 7, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 55,389 hours, 43,444 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546430
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND CORROSION ON RT WING INBOARD FORE FLAP INBOARD ATTACH ARM.  REMOVED AND REPLACED RT INBOARD FORE FLAP PER MM.
